# SDR DALA2015092305795

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 61-63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42R BETWEEN FRAMES 61 - 63.  REPLACED THE STRINGER IAW SRM 51-72-11, DWG D53470345, PRI 539100-14, REV 0, AND ER/A 539100-14, REV ORIGINAL.
